# SDR TAMF20060011S

- Difficulty date: March 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION WERE FOUND 2 CRACKS AT FUSELAGE SKIN, STA 1654 STRINGER 3-4RT. DAMAGE WILL BE REPAIRED IAW EWO 767 53-008, SRM 53-80-01 REPAIR 4 - FIGURE 201, AND MFG SERVICE REQUEST ID 1-170241615. FAA FORM 8100-9 MUST BE ISSUED APPROVING THIS REPAIR.
